Doctor insights on:
Nortriptyline SEs: Nortriptyline is an old but very good medication. It's classified as a Tricyclic Antidepressant. It's cheap, only $4.00 at Target. 30 mgs is not a high dose, it comes in 10mg and 25 mgs, so a 30 mg dose must be three 10s. It commonly causes dry mouth, constipation and light headedness after standing up too fast-called Orthostatic Hypotension. It can help with anxiety, pain, sleep and depression. ...Read more
Yes: Nortripyline is a tricyclic antidepressant (tca). All tcas decrease rem sleep, which is the part of sleep when dreaming occurs. Stopping tcas, especially when from a high dose can cause "rem rebound." that means a person can dream more while coming off of a tca. The best thing to do is discuss with your dr. The possibilty of tapering off the nortriptyline more slowly. They make a 10 mg size pill. ...Read more
Talk to your doctor: You should talk to your prescribing doctor. Nortryptiline is a tricyclic antidepressant which is often used for pain control as well. It should not be stopped abruptly. Celebrex (celecoxib) is a specific NSAID used for pain and inflammation. They are unrelated classes of drugs. ...Read more
I've been taking nortripyline 20mg for two weeks and I can't fall asleep anymore. Should I contact the doctor? Is it a common side effect?
I have been experiencing lightheadedness, low bp, low hr after taking Zenaflex 4 mg in split doses yesterday. I am also on nortripaline 10mg and verapamil 40mg in split doses. I am still drowsy and slightly dizzy. Can I go to work still bp111/69 Hr55?
Dizziness is a side effect of zenaflex:
http://www. Webmd. Com/drugs/2/drug-14706/zanaflex-oral/details#side-effects
The vital signs seem ok but if your job requires driving or operating heavy machinery etc or anything else that might be compromised by being dizzy it would be safer to see doctor and have your medications reviewed. ...Read more
My daughter is having chronic goosebumps and no appetite and nausea after being on zoloft, celexa, cymbalta (duloxetine) and now noritriptyline in past year, why?
See psychiatrist: Your daughter has been taking 3-4 drugs for sometime for her problem (depression). All these medicines have side effects like nausea, stomach pain and loss of appetite. Discuss the problem with psychiatrist, he may change the medicine or add another one to make the nausea go away, so her appetite improves. Your daughter may do better on behavior therapy. ...Read more
Side effects of nortripline. Doc said take at night for headaches. Worried about side effects while I'm sleeping. Like fast heart beat. I have murmor?
No problem.: Nortriptylline has few and easily managed side effects. A murmur in general would not be affected in any significant way by nortriptylline. D. ...Read more